I was given Accutane about 2 weeks ago, I tried Duac and Topac, neither did anything, Proactive made me swell and make the acne come faster and more coming. I didn't want to take Accutane but my parents made me, and I now take 2 20mg pills a day, morning and night. I still don't want to take it, 2 weeks in.
Everything was fine until about Thursday, I started to get these mosquito bite like bumps, mine swell to the size of a quarter, and I stopped taking it that weekend, then we went in and he injected some numbing medicine into my arm, and took a chunk out of one of these.
I have 4 on my chest, and when changing in gym I am made fun of for having 6 nipples, I have 3 "Hickeys" on my back, and a bunch on my right arm and right leg, 3 on my left leg and none on my left arm. My face is remaining untouched, and the acne has cleared a bit.
I have very sensitive and fair skin, mosquitoes used to bite my cheeks and my eyes would swell shut.
I still do not want to take Accutane, and every time theres a side affect, it seems to happen to me.
A few years ago, talking to my friend about never breaking a bone, that night break my wrist, go figure, happens to me all the time.
*Thankyou for removing my accidental post spam
Edited by Hunter*, 27 March 2012 - 07:34 PM.